# SDR SWAA2020051175689

- Difficulty date: May 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 61,735 hours, 36,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT DIM. / REMOVED AND REPLACED FLASHLIGHT BATTERIES PER AMM.25-64-00
